# SDR SWIA202055194

- Difficulty date: November 24, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT COMMON TO FORMER FS 335.163 HAS EXFOLIATED CORROSION.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW PAX DOOR CLEAT, IAW CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N AND RESTORE FINISH ALL FASTENERS, IAW CRJ 700 SRM 51-25-16-001-001-A01.  CW 51-900-1002-SKY.
